# SDR WX0A2025021432314

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 51,837 hours, 32,667 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ROW 14ABC O2 MASK FELL DOWN -AGAIN / R&R ROW 14ABC EMERGENCY OXYGEN GENERATOR IN REF. TO AMM 35-21-41-020-050-A & AMM 35-21-41-420-050-A. OK FOR SERVICE."
